doi: 10.3934/cpaa.2020253

Solutions of nonlocal problem with critical exponent

School of Mathematics and computer science, Wuhan Polytechnic University, Wuhan 430023, China

* Corresponding author

Received  May 2020 Revised  July 2020 Published  October 2020

Fund Project: The first author is supported by NSF grant 11701439

This paper deals with the system with linearly coupled of nonlocal problem with critical exponent,
$ \begin{equation*} \begin{cases}(-\Delta)^\alpha u+\lambda_1u = |u|^{2_\alpha^*-2}u+\beta v , \quad x\in \Omega , \\ (-\Delta)^\alpha v+\lambda_2v = |v|^{2_\alpha^*-2}v+\beta u , \,\quad x\in \Omega , \\ u = v = 0,\ \ \qquad \qquad \qquad \quad \quad \qquad \,x\in \partial\Omega.\end{cases} \end{equation*} $
Here
$ \Omega $
is a smooth bounded domain in
$ {\mathbb{R}}^N(N>4\alpha) $
,
$ 0<\alpha<1 $
,
$ \lambda_1,\lambda_2>-\lambda_1(\Omega) $
are constants,
$ \lambda_1(\Omega) $
is the first eigenvalue of fractional Laplacian with Dirichlet boundary,
$ 2_\alpha^* = \frac{2N}{N-2\alpha} $
is the Sobolev critical exponentand
$ \beta\in {\mathbb{R}} $
is a coupling parameter. By variational method, we prove that this system has a positive ground state solution for some
$ \beta>0 $
.Via a perturbation argument, by doing some delicate estimates for the nonlocal term, we overcome some difficulties and find a positive higher energy solution when
$ |\beta| $
is small. Moreover, the asymptotic behaviors of the positive ground state and higher energy solutions as
$ \beta\rightarrow 0 $
are analyzed.
Citation: Qingfang Wang, Hua Yang. Solutions of nonlocal problem with critical exponent. Communications on Pure & Applied Analysis, doi: 10.3934/cpaa.2020253
References:
[1]

A. Ambrosetti and E. Colorado, Standing waves of some coupled nonlinear Schrödinger equations, J. London Math. Soc., 75 (2007), 67-82.  doi: 10.1112/jlms/jdl020.  Google Scholar

[2]

A. AmbrosettiE. Colorado and D. Ruiz, Multi-bump solitons to linearly coupled systems of nonlinear Schrödinger equations, Calc. Var. Partial Differ. Equ., 30 (2007), 85-112.  doi: 10.1007/s00526-006-0079-0.  Google Scholar

[3]

D. Applebaum, Levy processes-from probability to finance and quantum groups, Notices Amer. Math. Soc., 51 (2004), 1336-1347.   Google Scholar

[4]

T. BartschN. Dancer and Z.Q. Wang, A Liouville theorem, a priori bounds, and bifurcating branches of positive solutions for a nonlinear elliptic system, Calc. Var. Partial Differ. Equ., 37 (2010), 345-361.  doi: 10.1007/s00526-009-0265-y.  Google Scholar

[5]

C. Br$\ddot{a}$ndleE. ColoradoA. de Pablo and U. Sanches, A concave-convex elliptic problem involving the fractional Laplacian, Proc. Roy. Soc. Edinburgh Sect A, 143 (2013), 39-71.  doi: 10.1017/S0308210511000175.  Google Scholar

[6]

H. Brezis and E. Lieb, A relation between pointwise convergence of functions and convergence of functions, Proc. Am. Math. Soc., 88 (1983), 486-490.  doi: 10.1007/978-3-642-55925-9_42.  Google Scholar

[7]

X. Cabre and J. Tan, Positive solutions of nonlinear problems involving the square root of Laplacian, Adv. Math., 224 (2010), 2052-2093.  doi: 10.1016/j.aim.2010.01.025.  Google Scholar

[8]

L. Caffarelli and L. Silvestre, An extension problem related to the fractional Laplacian, Commun. Pure Differ. Equ., 32 (2007), 1245-1260.  doi: 10.1080/03605300600987306.  Google Scholar

[9]

X. Chang and Z.Q. Wang, Nodal and multiple solutions of nonlinear problems involving the fractional Laplacian, J. Differ. Equ., 256 (2014), 2965-2992.  doi: 10.1016/j.jde.2014.01.027.  Google Scholar

[10]

Z. Chen and W. Zou, On linearly coupled Schrödinger systems, Proc. Am. Math. Soc., 142 (2014), 323-333.  doi: 10.1090/S0002-9939-2013-12000-9.  Google Scholar

[11]

J. D$\acute{a}$vilaM. De Pino and J. Wei, Concentrating standing waves for the fractional nonlinear Schr$\ddot{o}$dinger equation, J. Differ. Equ., 256 (2014), 858-892.  doi: 10.1016/j.jde.2013.10.006.  Google Scholar

[12]

A. Garroni and S. M$\ddot{u}$ller, Î"-limit of a phase-field model of dislocations, SIAM J. Math. Anal., 36 (2005), 1943-1964.  doi: 10.1137/s003614100343768x.  Google Scholar

[13]

Q. Guo and X. He, Least energy solutions for a weakly coupled fractional Schrödinger system, Nonlinear Anal., 132 (2016), 141-159.  doi: 10.1016/j.na.2015.11.005.  Google Scholar

[14]

X. HeM. Squassina and W. Zou, The Nehari manifold for fractional systems involving critical nonlinearities, Commun. Pure Appl. Anal., 15 (2016), 1285-1308.  doi: 10.3934/cpaa.2016.15.1285.  Google Scholar

[15]

C. Lin and S. Peng, Segregated vector solutions for linearly coupled nonlinear Schrödinger systems, Indiana Univ. Math. J., 63 (2014), 939-967.  doi: 10.1512/iumj.2014.63.5310.  Google Scholar

[16]

W. Long and S. Peng, Positive vector solutions for a schrödinger system with external source terms, Nonlinear Differ. Equ. Appl., 27 (2020), 36pp. doi: 10.1007/s00030-019-0608-0.  Google Scholar

[17]

W. Long and S. Peng, Segregated vector solutions for a class of Bose-Einstein systems, J. Differ. Equ., 257 (2014), 207-230.  doi: 10.1016/j.jde.2014.03.019.  Google Scholar

[18]

W. Long, Z. Tang and S. Yan, Many synchronized vector solutions for a Bose-Einstein system, preprint. Google Scholar

[19]

D. Lv and S. Peng, On the positive vector solutions for nonlinear fractional systems with linear coupling, Discrete contin. dyn. syst. Ser. A, 37 (2017), 3327-3352.  doi: 10.1515/ans-2015-5024.  Google Scholar

[20]

S PengW. Shuai and Q. Wang, Multiple positive solutions for linearly coupled nonlinear elliptic systems with critical exponent, J. Differ. Equ., 263 (2017), 709-731.  doi: 10.1016/j.jde.2017.02.053.  Google Scholar

[21]

J. Tan, The Brézis-Nirenberg type problem involving the square root of the Laplacian, Calc. Var. Partial Differ. Equ., 42 (2011), 21-41.  doi: 10.1007/s00526-010-0378-3.  Google Scholar

[22]

E. Valdinoci, From the long jump random walk to the fractional Laplacian, Bol. Soc. Esp. Mat. Apl. SMA., 49 (2009), 33-44.   Google Scholar

[23]

S. YanJ. Yang and X. Yu, Equations involving fractional Laplacian operator: compactness and application, J. Funct. Anal., 269 (2015), 47-79.  doi: 10.1016/j.jfa.2015.04.012.  Google Scholar

show all references

References:
[1]

A. Ambrosetti and E. Colorado, Standing waves of some coupled nonlinear Schrödinger equations, J. London Math. Soc., 75 (2007), 67-82.  doi: 10.1112/jlms/jdl020.  Google Scholar

[2]

A. AmbrosettiE. Colorado and D. Ruiz, Multi-bump solitons to linearly coupled systems of nonlinear Schrödinger equations, Calc. Var. Partial Differ. Equ., 30 (2007), 85-112.  doi: 10.1007/s00526-006-0079-0.  Google Scholar

[3]

D. Applebaum, Levy processes-from probability to finance and quantum groups, Notices Amer. Math. Soc., 51 (2004), 1336-1347.   Google Scholar

[4]

T. BartschN. Dancer and Z.Q. Wang, A Liouville theorem, a priori bounds, and bifurcating branches of positive solutions for a nonlinear elliptic system, Calc. Var. Partial Differ. Equ., 37 (2010), 345-361.  doi: 10.1007/s00526-009-0265-y.  Google Scholar

[5]

C. Br$\ddot{a}$ndleE. ColoradoA. de Pablo and U. Sanches, A concave-convex elliptic problem involving the fractional Laplacian, Proc. Roy. Soc. Edinburgh Sect A, 143 (2013), 39-71.  doi: 10.1017/S0308210511000175.  Google Scholar

[6]

H. Brezis and E. Lieb, A relation between pointwise convergence of functions and convergence of functions, Proc. Am. Math. Soc., 88 (1983), 486-490.  doi: 10.1007/978-3-642-55925-9_42.  Google Scholar

[7]

X. Cabre and J. Tan, Positive solutions of nonlinear problems involving the square root of Laplacian, Adv. Math., 224 (2010), 2052-2093.  doi: 10.1016/j.aim.2010.01.025.  Google Scholar

[8]

L. Caffarelli and L. Silvestre, An extension problem related to the fractional Laplacian, Commun. Pure Differ. Equ., 32 (2007), 1245-1260.  doi: 10.1080/03605300600987306.  Google Scholar

[9]

X. Chang and Z.Q. Wang, Nodal and multiple solutions of nonlinear problems involving the fractional Laplacian, J. Differ. Equ., 256 (2014), 2965-2992.  doi: 10.1016/j.jde.2014.01.027.  Google Scholar

[10]

Z. Chen and W. Zou, On linearly coupled Schrödinger systems, Proc. Am. Math. Soc., 142 (2014), 323-333.  doi: 10.1090/S0002-9939-2013-12000-9.  Google Scholar

[11]

J. D$\acute{a}$vilaM. De Pino and J. Wei, Concentrating standing waves for the fractional nonlinear Schr$\ddot{o}$dinger equation, J. Differ. Equ., 256 (2014), 858-892.  doi: 10.1016/j.jde.2013.10.006.  Google Scholar

[12]

A. Garroni and S. M$\ddot{u}$ller, Î"-limit of a phase-field model of dislocations, SIAM J. Math. Anal., 36 (2005), 1943-1964.  doi: 10.1137/s003614100343768x.  Google Scholar

[13]

Q. Guo and X. He, Least energy solutions for a weakly coupled fractional Schrödinger system, Nonlinear Anal., 132 (2016), 141-159.  doi: 10.1016/j.na.2015.11.005.  Google Scholar

[14]

X. HeM. Squassina and W. Zou, The Nehari manifold for fractional systems involving critical nonlinearities, Commun. Pure Appl. Anal., 15 (2016), 1285-1308.  doi: 10.3934/cpaa.2016.15.1285.  Google Scholar

[15]

C. Lin and S. Peng, Segregated vector solutions for linearly coupled nonlinear Schrödinger systems, Indiana Univ. Math. J., 63 (2014), 939-967.  doi: 10.1512/iumj.2014.63.5310.  Google Scholar

[16]

W. Long and S. Peng, Positive vector solutions for a schrödinger system with external source terms, Nonlinear Differ. Equ. Appl., 27 (2020), 36pp. doi: 10.1007/s00030-019-0608-0.  Google Scholar

[17]

W. Long and S. Peng, Segregated vector solutions for a class of Bose-Einstein systems, J. Differ. Equ., 257 (2014), 207-230.  doi: 10.1016/j.jde.2014.03.019.  Google Scholar

[18]

W. Long, Z. Tang and S. Yan, Many synchronized vector solutions for a Bose-Einstein system, preprint. Google Scholar

[19]

D. Lv and S. Peng, On the positive vector solutions for nonlinear fractional systems with linear coupling, Discrete contin. dyn. syst. Ser. A, 37 (2017), 3327-3352.  doi: 10.1515/ans-2015-5024.  Google Scholar

[20]

S PengW. Shuai and Q. Wang, Multiple positive solutions for linearly coupled nonlinear elliptic systems with critical exponent, J. Differ. Equ., 263 (2017), 709-731.  doi: 10.1016/j.jde.2017.02.053.  Google Scholar

[21]

J. Tan, The Brézis-Nirenberg type problem involving the square root of the Laplacian, Calc. Var. Partial Differ. Equ., 42 (2011), 21-41.  doi: 10.1007/s00526-010-0378-3.  Google Scholar

[22]

E. Valdinoci, From the long jump random walk to the fractional Laplacian, Bol. Soc. Esp. Mat. Apl. SMA., 49 (2009), 33-44.   Google Scholar

[23]

S. YanJ. Yang and X. Yu, Equations involving fractional Laplacian operator: compactness and application, J. Funct. Anal., 269 (2015), 47-79.  doi: 10.1016/j.jfa.2015.04.012.  Google Scholar

[1]

M. Ben Ayed, Abdelbaki Selmi. Asymptotic behavior and existence results for a biharmonic equation involving the critical Sobolev exponent in a five-dimensional domain. Communications on Pure & Applied Analysis, 2010, 9 (6) : 1705-1722. doi: 10.3934/cpaa.2010.9.1705

[2]

Elvise Berchio, Filippo Gazzola. Positive solutions to a linearly perturbed critical growth biharmonic problem. Discrete & Continuous Dynamical Systems - S, 2011, 4 (4) : 809-823. doi: 10.3934/dcdss.2011.4.809

[3]

Peter E. Kloeden, Jacson Simsen, Petra Wittbold. Asymptotic behavior of coupled inclusions with variable exponents. Communications on Pure & Applied Analysis, 2020, 19 (2) : 1001-1016. doi: 10.3934/cpaa.2020046

[4]

Sergey Zelik. Asymptotic regularity of solutions of a nonautonomous damped wave equation with a critical growth exponent. Communications on Pure & Applied Analysis, 2004, 3 (4) : 921-934. doi: 10.3934/cpaa.2004.3.921

[5]

Carmen Cortázar, Manuel Elgueta, Fernando Quirós, Noemí Wolanski. Asymptotic behavior for a nonlocal diffusion equation on the half line. Discrete & Continuous Dynamical Systems - A, 2015, 35 (4) : 1391-1407. doi: 10.3934/dcds.2015.35.1391

[6]

Julián Fernández Bonder, Analía Silva, Juan F. Spedaletti. Gamma convergence and asymptotic behavior for eigenvalues of nonlocal problems. Discrete & Continuous Dynamical Systems - A, 2020  doi: 10.3934/dcds.2020355

[7]

Zongming Guo, Xiaohong Guan, Yonggang Zhao. Uniqueness and asymptotic behavior of solutions of a biharmonic equation with supercritical exponent. Discrete & Continuous Dynamical Systems - A, 2019, 39 (5) : 2613-2636. doi: 10.3934/dcds.2019109

[8]

Qi-Lin Xie, Xing-Ping Wu, Chun-Lei Tang. Existence and multiplicity of solutions for Kirchhoff type problem with critical exponent. Communications on Pure & Applied Analysis, 2013, 12 (6) : 2773-2786. doi: 10.3934/cpaa.2013.12.2773

[9]

Xudong Shang, Jihui Zhang, Yang Yang. Positive solutions of nonhomogeneous fractional Laplacian problem with critical exponent. Communications on Pure & Applied Analysis, 2014, 13 (2) : 567-584. doi: 10.3934/cpaa.2014.13.567

[10]

Lingwei Ma, Zhong Bo Fang. A new second critical exponent and life span for a quasilinear degenerate parabolic equation with weighted nonlocal sources. Communications on Pure & Applied Analysis, 2017, 16 (5) : 1697-1706. doi: 10.3934/cpaa.2017081

[11]

Yan Zhang. Asymptotic behavior of a nonlocal KPP equation with an almost periodic nonlinearity. Discrete & Continuous Dynamical Systems - A, 2016, 36 (9) : 5183-5199. doi: 10.3934/dcds.2016025

[12]

Bhargav Kumar Kakumani, Suman Kumar Tumuluri. Asymptotic behavior of the solution of a diffusion equation with nonlocal boundary conditions. Discrete & Continuous Dynamical Systems - B, 2017, 22 (2) : 407-419. doi: 10.3934/dcdsb.2017019

[13]

Cecilia Cavaterra, Maurizio Grasselli. Asymptotic behavior of population dynamics models with nonlocal distributed delays. Discrete & Continuous Dynamical Systems - A, 2008, 22 (4) : 861-883. doi: 10.3934/dcds.2008.22.861

[14]

Sofía Nieto, Guillermo Reyes. Asymptotic behavior of the solutions of the inhomogeneous Porous Medium Equation with critical vanishing density. Communications on Pure & Applied Analysis, 2013, 12 (2) : 1123-1139. doi: 10.3934/cpaa.2013.12.1123

[15]

Yinnian He, Yi Li. Asymptotic behavior of linearized viscoelastic flow problem. Discrete & Continuous Dynamical Systems - B, 2008, 10 (4) : 843-856. doi: 10.3934/dcdsb.2008.10.843

[16]

Xiwei Liu, Tianping Chen, Wenlian Lu. Cluster synchronization for linearly coupled complex networks. Journal of Industrial & Management Optimization, 2011, 7 (1) : 87-101. doi: 10.3934/jimo.2011.7.87

[17]

Cristian A. Coclici, Jörg Heiermann, Gh. Moroşanu, W. L. Wendland. Asymptotic analysis of a two--dimensional coupled problem for compressible viscous flows. Discrete & Continuous Dynamical Systems - A, 2004, 10 (1&2) : 137-163. doi: 10.3934/dcds.2004.10.137

[18]

Antonio Capella. Solutions of a pure critical exponent problem involving the half-laplacian in annular-shaped domains. Communications on Pure & Applied Analysis, 2011, 10 (6) : 1645-1662. doi: 10.3934/cpaa.2011.10.1645

[19]

M. L. Miotto. Multiple solutions for elliptic problem in $\mathbb{R}^N$ with critical Sobolev exponent and weight function. Communications on Pure & Applied Analysis, 2010, 9 (1) : 233-248. doi: 10.3934/cpaa.2010.9.233

[20]

Futoshi Takahashi. An eigenvalue problem related to blowing-up solutions for a semilinear elliptic equation with the critical Sobolev exponent. Discrete & Continuous Dynamical Systems - S, 2011, 4 (4) : 907-922. doi: 10.3934/dcdss.2011.4.907

2019 Impact Factor: 1.105

Article outline

[Back to Top]